Taking vitamins can result in healthier hair; however, you should also think about the intense grow hair vitamins side effects. Usually the side effects are only short term, but the length of some of them can equal the length of the treatment.
Once you start taking vitamins, it is possible that you will shed some hair; however, this is nothing to be alarmed by because you are shedding only the unhealthy hair. After a couple of weeks the shedding ought to subside and you should notice the improvements.
Effects on the digestion
Don’t forget that the intense hair grow vitamin negative effects can affect the digestive tract as well, because, after all, all the vitamins reach the stomach. You could notice gas, bloating, constipation, stomach ache, and diarrhea. Usually the side effects disappear after a few weeks.
Although you might think that an increased libido has nothing to do with the intense grow hair vitamins side effects, keep in mind that zinc is one of the main components of the supplements and this nutrient is known to increase people’s sexual appetite. Nonetheless, usually people don’t mind this side effect.
Urinary side effects
When it comes to the negative effects of intense hair grow vitamins, it is possible for you to notice that you have to urinate more often than usually. In some cases the urine has an unusual color or odor. Unless you experience a burning sensation, there is nothing for you to be worried about.
It is common regarding the intense grow hair vitamins side effects to notice weight fluctuations. This is caused by the fact that the vitamins also affect your metabolism. As it slows down and speeds up, your weight increases or decreases.
Just like your weight, your appetite can come and go as a result of the adverse effects of the intense growth hair vitamins. The changes of metabolism also affect your appetite. In some days you may skip meals while on other days you may eat everything you can get your hands on.
It is best to ask your doctor about the possible intense grow hair vitamins side effects to know what you expect and in order not to be taken by surprise by the side effects that you experience during your treatment. You can also ask your pharmacist.